# SDR AALA202011199016

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 34,924 hours, 14,104 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Condition: Unreliable
- Location: Air Data
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING DESCENT AT 21,000 IN ICING CONDITIONS, HAD AIRSPEED UNRELIABLE ON CA'S SIDE, STANDBY AND F/O'S INSTRUMENTS NORMAL.  CA'S AIRSPEED READING 80 KTS, BUT ACTUAL SPEED 300 KTS.  FOLLOWED QRH AND EMERGENCY CHECKLIST, EMERGENCY DECLARED.  CA'S AIRSPEED NORMAL AT 4 MILE FINAL, NO AIRSPEED LIMITS EXCEEDED, ANTI-ICE WAS ON.  STICK SHAKER CAME ON AS EXPECTED.  REPLACED LT AIR DATA MODULE, IAW AMM 34-21-04.  OPERATIONS CHECK GOOD.  ALSO REPLACED LT PITOT TUBE (AALA202011199010), IAW 34-11-01 AND LT ADIRU (AALA202011199017) IAW 34-21-01.  OPERATIONS CHECK GOOD.
